# SDR FDEA201211214121

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283500200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 151LF HAS APPROX. 30 SQUARE INCHES OF DELAMINATION ON LOWER SURFACE. FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ-25-005, REV. J
